# SDR USAA970322

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 967
- Part time: 31,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 VISUAL CHECK INSPECTION, FOUND CORROSION AROUND THE NUTPLATE HOLES STATION 967 FLOORBEAM LBL 56, RBL 56 T-CAP.  CORROSION CARD NR C53-107-02.  INSTALLED NEW T-CAP PER REPAIR DOCUMENT 53-10-05.  (M)
